MathSciNet Relay Station
MathSciNet bibliographic data
MR1680459 37L60 (34A99 34G99 34K05 35K57)
Mallet-Paret, John The global structure of traveling waves in spatially discrete dynamical systems. J. Dynam. Differential Equations 11 (1999), no. 1, 49–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement